Academic Journals Database
Disseminating quality controlled scientific knowledge

A Case Report on Topiramate Induced Myopia

ADD TO MY LIST
 
Author(s): Mohammad A Akbarian | Massoud Mehrpour

Journal: Iranian Journal of Pharmacology and Therapeutics
ISSN 1735-2657

Volume: 3;
Issue: 2;
Start page: 66;
Date: 2004;
Original page

Keywords: Topiramate | Acute myopia | Oral sulfamate

ABSTRACT
This is a case report of acute myopia following topiramate administration. There are several reports of this side effect recently and fortunately all of them were reversible. In our case we tried again topiramate with very low dose and increase it very slowly, the patient was followed and she tolerated it well and didnt find ocular problem anymore. So it could be suggested that starting with low dose topiramate may prevent recurrence of myopia.
Save time & money - Smart Internet Solutions     

Tango Jona
Tangokurs Rapperswil-Jona